# SDR USAA2011100700033

- Difficulty date: October 6, 2011
- Submitted: October 10, 2011
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 37,718 hours, 13,561 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367179900000
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 221PF BETWEEN FR12 TO FR16, BETWEEN Y505 TO Y1380.  REPLACED FLOOR PANEL 221PF IAW MCGILL IRM 9701 REV G.
